# SDR AALA20120730006

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 68,695 hours, 35,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN THE CABIN CAME ON FOR NO APPARENT REASON AFTER TAKEOFF.  LIGHTS STAYED ON FOR ABOUT 5 MINUTES AND THEN WENT OUT.  REPLACED EMERGENCY LIGHT BATTERY PACK ABOVE SEAT 6F.  OPS CHECK NORMAL.
